# SDR SWIA2018061144761

- Difficulty date: May 27, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 30,574 hours, 19,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FRAME AT BS 295, BETWEEN STRINGERS 26 AND 27R. REMOVED & REPLACED THE FRAME SECTION IAW REO. LEAK CHECKED GOOD.
